×

Jindřich Nečas celebrates his 60 years birthday. (English) Zbl 0691.01024

MSC:

01A70 Biographies, obituaries, personalia, bibliographies
01A65 Development of contemporary mathematics

Biographic References:

Nečas, J.
PDF BibTeX XML Cite

References:

[1] J. Nečas: Les méthodes directes en théorie des équations elliptiques. Academia, Praha, 1967. · Zbl 1225.35003
[2] S. Fučík. J. Nečas J. Souček V. Souček: Spectral Analysis of Nonlinear Operators. Society of Czechoslovak Mathematicians and Physicists, Praha, 1973. · Zbl 0268.47056
[3] S. Fučík J. Nečas J. Souček V. Souček: Spectral Analysis of Nonlinear Operators. Springer- Verlag, Berlin-Heidelberg-New York, 1973. · Zbl 0268.47056
[4] S. Fučík J. Nečas V. Souček: Einführung in die Variationsrechnung. Teubner-Texte zur Mathematik, Leipzig, 1977. · Zbl 0384.49001
[5] J. Nečas I. Hlaváček: Mathematical Theory of Elastic and Elasto-Plastic Bodies: An Introduction. Elsevier, Amsterdam-Oxford -New York, 1981.
[6] J. Nečas I. Hlaváček: Úvod do matematické teorie pružných a pružně plastických těles. SNTL, Praha, 1983.
[7] I. Hlaváček J. Haslinger J. Nečas J. Lovíšek: Riešenie variačných nerovností v mechanike. Alfa Bratislava - SNTL Praha, 1982.
[8] И. Главачек Я. Гаслингер Й. Нечасс Я. Ловишек: Решение вариациончных неравенств в механике. Mír, Moskva, 1986. · Zbl 1235.70189
[9] I. Hlaváček J. Haslinger J. Nečas J. Lovíšek: Solution of Variational Inequalities in Mechanics. Applied Mathematical Sciences 66, Springer-Verlag, New York-Berlin- Heidelberg-London-Paris-Tokyo, 1988. · Zbl 0654.73019
[10] J. Nečas: Introduction to the Theory of Nonlinear Elliptic Equations. Teubner Texte zur Mathematik 52, Leipzig, 1983. · Zbl 0526.35003
[11] J. Nečas: Introduction to the Theory of Nonlinear Elliptic Equations. John Wiley Sons. Chichester-New York-Brisbane-Toronto -Singapore, 1986.
[12] J. Nečas: Écoulements cle fluide; Compacité par entropie. Masson, Paris -Milan-Barcelone- Mexico, 1989. · Zbl 0717.76002
[13] J. Nečas: On the regularity of weak solutions to variational equations and inequalities for nonlinear second order elliptic systems. Equadiff IV, Praha, Springer-Verlag, Lecture Notes in Mathematics 703, Berlin-New York, 1979, 286-299.
[14] M. Feistauer J. Nečas: Viscosity method in a transonic flow. Commun. in Partial Differential Equations, 13 (7) (1988), 775-812. · Zbl 0657.35090
[15] A. Friedman J. Nečas: Systems of nonlinear wave equations with nonlinear viscosity. Pacific Journal of Mathematics, 135 (1988), 29-55. · Zbl 0685.35070
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.